MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 470298
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The da vinci xi robot [redacted] malfunctioned 8 times during the case.

Brand Name
ENDOWRIST
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key23356190
Report Number23356190
Device Sequence Number13062096
Product Code NAY
UDI-Device Identifier00886874112427
UDI-Public(01)00886874112427(10)T10200522
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2025
Report Date (Section F) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number470298
Device Lot NumberT10200522
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2025
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/29/2025